Posted 01 March 2012 - 06:47 PM
Is this going to fade or am i going to be this zonked out forever?
so far it seems to be the only side effect.. i was taking trazadone in addition and that made it worse along with nausea, but i stopped the trazadone and i feel a little better.
also does anyone have any problems with their body temperature dropping? or am i just experiancing a coincidence? because i have been freezing!!
Meds I'm on: Topamax (400mg), Saphris (15mg), Luvox (250mg), Ativan 2mg, Cogentin 1mg, propananol 10mg prn, Vitamin B12, Acidophilis (10 billion), Ortho cyclin (BC)
Meds I've tried: Lithium, Geodon, Abilify, Buspar, Klonapin, Wellbutrin, Zoloft, Lamictal, Triliptal, Adderal, Proponalol, Trazadone, Fanapt, Paxil, Depakote, Prozac, Lexapro
(thats all I can remember at this time..)
Everything thats wrong with me: Border line personality disorder, Obsessive compulsive disorder, poly substance abuse, polycystic ovarian syndrome, migraines, Bi polar type I w/ rapid cycling and psychosis, asthma, plantar fasciatis, borderline diabetes. fibromyalgia,dystonia
Posted 02 March 2012 - 05:26 PM
Posted 25 April 2012 - 03:43 PM
Also tagged with one or more of these keywords: luvox, side effects
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud
Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.
|| ||Follow @jerod23||Wear my Straitjacket||Batshit Crazy Blog|
Crazymeds | Promote Your Page Too||Follow @BrandCrazyMeds||Play Dress-Up with your Imaginary Friends||Crazymeds: The Blog|